# SDR HALA2022101100270

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 12,085 hours, 2,527 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - ENG 1 FIRE LOOP A FAULT, 5TH WRITE FROM 9-29-2022. FOUND WIRE 708003-20R26-12 SHORTED TO GROUND. REMOVED AND REPLACED HARNESS 4165KS PER AMM 71-51-75, OPS CHECK GOOD PER AMM 26-12-00. PLACARDS REMOVED & MIC SHEET CLEARED.
